# SDR 9722543239

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339NW
- Make and model: Airbus A320-211
- Aircraft serial: 367
- Engine: Cfmint CFM565A3
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Vbv Assy
- Condition: Malfunctioned
- Location: Nr 1 Engiine
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF ROLL, THE NR 1 ENGINE COMPRESSOR VANE ECAM WARNING ANNUNCIATED.  TAKEOFF WAS ABORTED AT 70 KTS AND AIRCRAFT REUTNRED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED VBV ASSEMBLY AND SENSOR.  RUN-UP AND OPERATIONAL CHECK GOOD.
